Winter vomiting bug
About Parkinson's and health
2012-11-28 19:26:38 UTC
The winter vomiting bug that is going round at present has just claimed its latest victim. Me. I can't keep anything down. I am continuing to take my PD medication as per normal but I'm not sure how much of it is getting through. I think the Sinamet 62.5 is absorbed quite quickly but the slow release medication Requip XL must be getting vomited out before it has had chance to run its full course. However, I don't seem to be getting any adverse effects so far so, as the effects of the bug only last for a couple of days, I'm hoping that I will get through this OK without the need to adjust my meds in any way.
I can see that a hefty dose of the flu could present problems for PD sufferers. That is why I always make sure I get my jab every autumn.
2012-12-03 22:14:56 UTC
Good Luck with keeping the meds down. When I hear about any vomiting bug I worry as to how hubby will manage without keeping his meds down. Fingers crossed it will pass soon.
Helpline 0808 800 0303
INFORMATION AND SUPPORT